MAUDE Adverse Event Report: CLARIANCE SAS ERISMA-LP MIS; SCREWDRIVER SHAFT

CLARIANCE SAS ERISMA-LP MIS; SCREWDRIVER SHAFT
Model Number 13911009
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument was returned to (b)(4) for analysis on august 9th, 2019.The instrument was lost and it is unclear where the instrument was lost after being shipped from (b)(4).As such, no analysis was able to be performed.
 
Event or Problem Description
Mis screwdriver tip broke intraoperatively.The screwdriver became disengaged from the screw during insertion.Upon removing the screw driver from the patient, the tech noticed that the tip of the screwdriver was broken.It was not seen on xrays of the patient or found in the surgical field.A second screwdriver was used in its place and the surgery completed without any further complications.

Brand Name
ERISMA-LP MIS
Common Device Name
SCREWDRIVER SHAFT
Manufacturer (Section D)
CLARIANCE SAS
18 rue robespierre
beaurains, 62217
FR  62217
MDR Report Key9532954
Report Number3009962553-2019-00010
Device Sequence Number2407705
Product Code HXX
UDI-Device Identifier03700780627271
UDI-Public(01)03700780627271
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162367
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number13911009
Device Catalogue Number13911009
Device Lot NumberH632X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2019
Initial Report FDA Received Date12/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1